MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) UNK MAMMARY IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) UNK MAMMARY IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number UNK MAMMARY IMPLANT
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1.Phone number continued: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported right side "rupture".Patient undergone capsulectomy.The device has been explanted and replaced with non-abbvie device.
 
Additional Manufacturer Narrative
Clarification to d4 device information: the right-side device implanted following breast reconstruction in 2022 has been identified as a non-allergan/abbvie manufactured device.Sn (b)(6) noted in the initial medwatch was the patient's previous right-side device explanted on (b)(6) 2022.This record is no longer reportable to the fda and will be un-reported.Additional, changed, and/or corrected data: b2, b5, b6, b7, d1, d2a, d2b, d4, g4, h4, h6, h11.
 
Event or Problem Description
It has been determined that the device associated with this complaint is not manufactured by allergan/abbvie.This record is no longer reportable to the fda and will be un-reported.

Brand Name
UNK MAMMARY IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22022012
Report Number9617229-2025-07933
Device Sequence Number12956535
Product Code FWM
UDI-Device Identifier10888628002333
UDI-Public(01)10888628002333(10)2887990(11)160322(17)210222
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2021
Device Catalogue NumberUNK MAMMARY IMPLANT
Device Lot Number2887990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/05/2025
Date Device Manufactured03/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight54 KG
Patient RaceAsian